# SDR AALA20090226TUL22

- Difficulty date: February 17, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 69,237 hours, 30,677 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5936004501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BULGED AT LONGERON 29R FROM STATION 725 TO 730, CUT OUT CORROSION.  INSTALLED CLASS II DOUBLER REPAIR PER SRM 53-04-00 FIGURE 12B, AND ESO 80559 DATED 2/11/09.
